Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 347, Number 9

All articles in this issue are freely accessible.

Curves in Grassmannians
David Perkinson.
Trans. Amer. Math. Soc. 347 (1995), 3179-3246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1308020
Hybrid spaces with interesting cohomology
Kathryn Lesh.
Trans. Amer. Math. Soc. 347 (1995), 3247-3262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1316857
Continuous functions on extremally disconnected spaces
J. Vermeer.
Trans. Amer. Math. Soc. 347 (1995), 3263-3285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1311920
On Euler characteristics associated to exceptional divisors
Willem Veys.
Trans. Amer. Math. Soc. 347 (1995), 3287-3300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1308026
Stability of optimal-order approximation by bivariate splines over arbitrary triangulations
C. K. Chui, D. Hong and R. Q. Jia.
Trans. Amer. Math. Soc. 347 (1995), 3301-3318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1311906
The approximation theorem and the $K$-theory of generalized free products
Roland Schwänzl and Ross E. Staffeldt.
Trans. Amer. Math. Soc. 347 (1995), 3319-3345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1303126
Intertwining operators associated to the group $S_{3}$
Charles F. Dunkl.
Trans. Amer. Math. Soc. 347 (1995), 3347-3374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1316848
Global uniqueness for a two-dimensional semilinear elliptic inverse problem
Victor Isakov and Adrian I. Nachman.
Trans. Amer. Math. Soc. 347 (1995), 3375-3390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1311909
Automorphisms of spaces with finite fundamental group
Georgia Triantafillou.
Trans. Amer. Math. Soc. 347 (1995), 3391-3403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1316864
Global surjectivity of submersions via contractibility of the fibers
Patrick J. Rabier.
Trans. Amer. Math. Soc. 347 (1995), 3405-3422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1321587
The structure of MFD shock waves for rectilinear motion in some models of plasma
Mahmoud Hesaaraki.
Trans. Amer. Math. Soc. 347 (1995), 3423-3452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297528
Test ideals in local rings
Karen E. Smith.
Trans. Amer. Math. Soc. 347 (1995), 3453-3472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1311917
The $7$-connected cobordism ring at $p=3$
Mark A. Hovey and Douglas C. Ravenel.
Trans. Amer. Math. Soc. 347 (1995), 3473-3502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297530
Rates of eigenvalues on a dumbbell domain. Simple eigenvalue case
José M. Arrieta.
Trans. Amer. Math. Soc. 347 (1995), 3503-3531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297521
Bounded geodesics of Riemann surfaces and hyperbolic manifolds
J. L. Fernández and M. V. Melián.
Trans. Amer. Math. Soc. 347 (1995), 3533-3549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297524
Integrally closed modules over two-dimensional regular local rings
Vijay Kodiyalam.
Trans. Amer. Math. Soc. 347 (1995), 3551-3573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1308016
Elliptic equations of order $2m$ in annular domains
Robert Dalmasso.
Trans. Amer. Math. Soc. 347 (1995), 3575-3585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1311907
Circle bundles and the Kreck-Stolz invariant
Xianzhe Dai and Wei Ping Zhang.
Trans. Amer. Math. Soc. 347 (1995), 3587-3593
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1308006
A note on singularities in semilinear problems
Mohammed Guedda and Mokhtar Kirane.
Trans. Amer. Math. Soc. 347 (1995), 3595-3603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1308012
The zero-sets of the radial-limit functions of inner functions
Charles L. Belna, Robert D. Berman, Peter Colwell and George Piranian.
Trans. Amer. Math. Soc. 347 (1995), 3605-3612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1308000
Finite generalized triangle groups
J. Howie, V. Metaftsis and R. M. Thomas.
Trans. Amer. Math. Soc. 347 (1995), 3613-3623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1303121
All finite generalized triangle groups
L. Lévai, G. Rosenberger and B. Souvignier.
Trans. Amer. Math. Soc. 347 (1995), 3625-3627
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1303124
Sobolev orthogonal polynomials and spectral differential equations
I. H. Jung, K. H. Kwon, D. W. Lee and L. L. Littlejohn.
Trans. Amer. Math. Soc. 347 (1995), 3629-3643
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1308015
Harmonic diffeomorphisms between Hadamard manifolds
Peter Li, Luen-Fai Tam and Jiaping Wang.
Trans. Amer. Math. Soc. 347 (1995), 3645-3658
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1308017
On the cohomology of $Γ_{p}$
Yining Xia.
Trans. Amer. Math. Soc. 347 (1995), 3659-3670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1303129